# SDR BUW2007F00000

- Difficulty date: April 1, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N927SE
- Make and model: Cirrus SR22
- Aircraft serial: 2238
- Engine: Cont IO550N
- System (JASC): 2150 · Cabin Cooling System
- Part: Wheel
- Condition: Disintegrated
- Location: Evaporator
- Component: Evaporator
- Component part number: 21114103
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVAPORATOR BLOWER WHEEL DISINTEGRATED IN HOUSING.  (K)
